| Catalog Number |
08890587190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for elecsys hcg stat (hcg stat) on a cobas e 411 analyzer (rack system).The initial result was <0.500 miu/ml with a data flag.The sample was repeated as the patient complained.The repeat result was 326.3 miu/ml.The repeat result was believed to be correct.
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).The field service engineer (fse) completed instrument performance testing with acceptable results.A cause for the issue was not identified.The investigation is ongoing.
Additional Manufacturer Narrative
The last calibration performed on (b)(6)2023 was ok and there were no alarms.Quality controls were within range.There was no indication of a reagent performance issue.The investigation could not identify a product problem.The cause of the event could not be determined.